Facebook Pixel

Will My Period Be Back To Normal Since I've Taken The Plan B Pill?

By April 11, 2010 - 11:42am
Rate This

i get my period at the end of the month and it will end the beginning of the next month.. so its like i get my period for the new month the month before in a way . but im worried because i had gotten my period on march 27th and it ended the 2nd of april which was a friday.. But i had sex on monday of next week which was the 5th and it was unprotected but whne i got home i took plan b and i just got my period again last night? im wondering when or if my period will be back to normal. willl i get it again this month ? or is this my period for may?

Add a Comment1 Comments


Thanks for your question! Don't despair, we get this question on EmpowHer pretty frequently. Plan B will, more likely than not, throw your period off it's tracks. Even if you had just gotten it a few days prior to taking plan B, it is possible to get it again and then not get it for the next month. Not getting your period the following month does not mean you're pregnant, it simply means that you had a common side effect of plan B which is: a change in periods.

Soon your period should come back as normal and plan B will be a thing of the past.

Best Wishes!

April 11, 2010 - 11:53am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!